# SDR ASAA2019061289644

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,104 hours, 11,843 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2652
- Condition: Intermittent
- Location: Fuel Qty Indicat
- Part time: 39,837 hours, 12,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LEFT FUEL QUANTITY INDICATOR BLANKED. DURING CRUISE FLIGHT THE FUEL QUANTITY INDICATIONS BECAME NORMAL AGAIN. THE LEFT QUANTITY INDICATOR STARTING READING NORMALLY ABOUT 15 MINUTES INTO CRUISE FLIGHT. GROUNDED - YES. REPLACED FQPU IN REF TO B737-800 AMM 28-41-81.
